MathSciNet Relay Station
MathSciNet bibliographic data
MR662066 (83m:57012) 57N60 (54B15)
Daverman, R. J.; Walsh, J. J. A nonshrinkable decomposition of $S\sp{n}$ involving a null sequence of cellular arcs. Trans. Amer. Math. Soc. 272 (1982), no. 2, 771–784.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement